Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Cheng, B. and Kay, J. (1995) A Regularization Method for one Dimensional Edge-Dectection and Edge-Preserving Smoothing. Computational Statistics, 10 (1). pp. 53-69. ISSN 0943-4062. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Fri Apr 20 20:04:50 2018 BST.